# SDR ASOA2018090495181

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 40,137 hours, 31,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE ROW 18 CEILING AFT EXIT SIGN WAS FOUND INOP. MX INSTALLED CONNECTORS ON ROW 18 AFT EXIT SIGN WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
